# SDR ASAA2019051429337

- Difficulty date: May 14, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 47,976 hours, 14,451 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, SPACERS 19, 21, 24 ELASTOMER DISBONDED AT 2 LOCATIONS REF T/C 78472010. GROUNDED - YES. REPLACED NR 1 ENG SPACERS 19, 21 AND 24 PER T/C 78472010.
